RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 4, Pages 759–762 (Mi dan33497)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

The Cauchy problem for general linear equations

V. M. Borok

Kharkov State University

Full text: PDF file (545 kB)

Bibliographic databases:
UDC: 517.944
Presented: И. Г. Петровский
Received: 17.02.1967

Citation: V. M. Borok, “The Cauchy problem for general linear equations”, Dokl. Akad. Nauk SSSR, 177:4 (1967), 759–762

Citation in format AMSBIB
\Bibitem{Bor67}
\by V.~M.~Borok
\paper The Cauchy problem for general linear equations
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 4
\pages 759--762
\mathnet{http://mi.mathnet.ru/dan33497}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0223728}
\zmath{https://zbmath.org/?q=an:0175.10801}


Linking options:
  • http://mi.mathnet.ru/eng/dan33497
  • http://mi.mathnet.ru/eng/dan/v177/i4/p759

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. N. Zolotarev, “Uniqueness theorems for a class of integral representations”, Math. USSR-Sb., 7:3 (1969), 399–414  mathnet  crossref  mathscinet  zmath
    2. A. L. Pavlov, “The Cauchy problem for Sobolev–Gal'pern type equations in spaces of functions of power growth”, Russian Acad. Sci. Sb. Math., 80:2 (1995), 255–269  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:31
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019